Universidad Complutense de Madrid
E-Prints Complutense

Codimension one symplectic foliations.

Impacto

Downloads

Downloads per month over past year



Calvo, Omerar and Muñoz, Vicente and Presas, Francisco (2005) Codimension one symplectic foliations. Revista Matemática Iberoamericana, 21 (1). pp. 25-46. ISSN 0213-2230

[img]
Preview
PDF
262kB
[img] PDF
Restringido a Repository staff only

229kB

Official URL: http://projecteuclid.org/DPubS/Repository/1.0/Disseminate?view=body&id=pdf_1&handle=euclid.rmi/1114176225


URLURL Type
http://projecteuclid.org/Organisation


Abstract

We define the concept of symplectic foliation on a symplectic manifold and provide a method of constructing many examples, by using asymptotically holomorphic techniques.


Item Type:Article
Uncontrolled Keywords:Foliation; Symplectic; Asymptotically holomorphic.
Subjects:Sciences > Mathematics > Differential equations
Sciences > Mathematics > Geometry
ID Code:21121
Deposited On:29 Apr 2013 16:28
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page